Seitenbereiche:



Zusatzinformationen:

FUN-Veranstaltungen

FoFö-Stammtisch, 23. November 2017, 14 Uhr siehe Info-Veranstaltungen

Kontakt

Abteilung Forschungsunterstützung (FUN):
forschen@jku.at


Positionsanzeige:

Inhalt:

Forschungseinheiten

Aufsatz / Paper in SCI-Expanded-Zeitschrift

Noise induced oscillation in solutions of stochastic delay differential equations

Buckwar E., Appleby J.: Noise induced oscillation in solutions of stochastic delay differential equations, in: Dynamic Systems and Applications, Volume 14, Number 2, Page(s) 175-196, 2005.

BibTeX

@ARTICLE{
title = {Noise induced oscillation in solutions of stochastic delay differential equations},
type = {Aufsatz / Paper in SCI-Expanded-Zeitschrift},
author = {Buckwar, Evelyn and Appleby, John A.D. },
language = {EN},
abstract = {This paper studies the oscillatory properties of solutions of linear scalar stochastic delay di®erential equations with multiplicative noise. It is shown that such noise will induce an oscillation in the solution whenever there is negative feedback from the delay term. The zeros of the process are a countable set; the solution is di®erentiable at each zero, and the zeros are simple. The addition of such noise does not alter the positivity of solutions when there is positive feedback.},
pages = {175-196},
publisher = {Dynamic Publishers, Inc., Atlanta},
journal = {Dynamic Systems and Applications},
volume = {14},
number = {2},
issn = {1056-2176},
year = {2005},
}

Details

Zusammenfassung: This paper studies the oscillatory properties of solutions of linear scalar stochastic delay di®erential equations with multiplicative noise. It is shown that such noise will induce an oscillation in the solution whenever there is negative feedback from the delay term. The zeros of the process are a countable set; the solution is di®erentiable at each zero, and the zeros are simple. The addition of such noise does not alter the positivity of solutions when there is positive feedback.

Journal: Dynamic Systems and Applications
Volume: 14
Nummer: 2
Erscheinungsjahr: 2005
Seitenreferenz: 175-196
Anzahl Seiten: 22
Verlag: Dynamic Publishers, Inc., Atlanta
ISSN: 1056-2176
Reichweite: International

Beteiligte

AutorInnen / HerausgeberInnen: Univ.-Prof. Dr. Evelyn Buckwar, John A.D. Appleby

Forschungseinheiten der JKU:

Wissenschaftszweige: 1103 Analysis | 1113 Mathematische Statistik | 1114 Numerische Mathematik | 1118 Wahrscheinlichkeitstheorie | 1121 Operations Research | 1145 Zeitreihenanalyse | 1165 Stochastik | 5943 Risikoforschung

Zurück Zurück